International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 48, Pages 3041-3046

A nonuniform bound for the approximation of Poisson binomial by Poisson distribution

K. Neammanee

Department of Mathematics, Faculty of Sciences, Chulalongkorn University, Bangkok 10330, Thailand

Received 18 December 2002

Copyright © 2003 K. Neammanee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


It is well known that Poisson binomial distribution can be approximated by Poisson distribution. In this paper, we give a nonuniform bound of this approximation by using Stein-Chen method.